Alert archive / North Carolina / Wind Advisories in 2008
Wind Advisory 12, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Oct 18, 2008, 4:16 AM EDT for Dare County, Hyde County, North Carolina. It took effect at Oct 18, 2008, 8:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2008, 4:16 AM EDT (08:16 UTC)
- In effect from
- Oct 18, 2008, 8:00 PM EDT
- Expired
- Oct 19, 2008, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 123 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 8.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMHX 180816 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 416 AM EDT SAT OCT 18 2008 ...STRONG NORTHERLY WINDS ARE EXPECTED ALONG THE OUTER BANKS TONIGHT AND SUNDAY... .LOW PRESSURE WILL DEVELOP ALONG A STALLED FRONT OFF THE NORTH CAROLINA COAST TODAY THEN STRENGTHEN TONIGHT AND SUNDAY AS IT MOVES NORTHEAST AWAY FROM THE AREA. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TONIGHT AND SUNDAY ALONG THE OUTER BANKS. WINDS WILL SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. NCZ103-104-182115- /O.NEW.KMHX.WI.Y.0012.081019T0000Z-081019T2200Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 416 AM EDT SAT OCT 18 2008 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SUNDAY. LOW PRESSURE WILL DEVELOP ALONG A STALLED FRONT OFF THE NORTH CAROLINA COAST TODAY THEN STRENGTHEN TONIGHT AND SUNDAY AS IT MOVES NORTHEAST AWAY FROM THE AREA. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TONIGHT AND SUNDAY ALONG THE OUTER BANKS. WINDS WILL SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS72 KMHX 182038 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 438 PM EDT SAT OCT 18 2008 ...STRONG NORTHERLY WINDS ARE EXPECTED ALONG THE OUTER BANKS TONIGHT AND SUNDAY... .LOW PRESSURE DEVELOPING OFF THE COAST WILL STRENGTHEN TONIGHT AND SUNDAY AS IT MOVES NORTHEAST AWAY FROM THE AREA. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TONIGHT AND SUNDAY ALONG THE OUTER BANKS. WINDS WILL SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. NCZ103-104-190945- /O.CON.KMHX.WI.Y.0012.081019T0000Z-081019T2200Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 438 PM EDT SAT OCT 18 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SUNDAY. NORTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS THIS EVENING AND CONTINUE INTO SUNDAY. WINDS WILL SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMHX 190335 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1135 PM EDT SAT OCT 18 2008 ...STRONG NORTHERLY WINDS ARE EXPECTED ALONG THE NORTH CAROLINA COAST TONIGHT AND SUNDAY... .LOW PRESSURE DEVELOPING OFF THE COAST WILL STRENGTHEN OVERNIGHT AND SUNDAY AS IT MOVES NORTHEAST AWAY FROM THE AREA. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TONIGHT AND SUNDAY ALONG THE NORTHERN AND CENTRAL COAST OF NORTH CAROLINA. WINDS WILL SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. NCZ047-081-095-190930- /O.EXA.KMHX.WI.Y.0012.000000T0000Z-081019T2200Z/ MAINLAND DARE-MAINLAND HYDE-CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 1135 PM EDT SAT OCT 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT SUNDAY. LOW PRESSURE DEVELOPING OFF THE COAST WILL STRENGTHEN OVERNIGHT AND SUNDAY AS IT MOVES NORTHEAST AWAY FROM THE AREA. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TONIGHT AND SUNDAY ALONG THE NORTHERN AND CENTRAL COAST OF NORTH CAROLINA. WINDS WILL SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL OCCUR OVERNIGHT AND CONTINUE INTO SUNDAY. WINDS WILL THEN SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ103-104-190930- /O.CON.KMHX.WI.Y.0012.000000T0000Z-081019T2200Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 1135 PM EDT SAT OCT 18 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY. LOW PRESSURE DEVELOPING OFF THE COAST WILL STRENGTHEN OVERNIGHT AND SUNDAY AS IT MOVES NORTHEAST AWAY FROM THE AREA. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TONIGHT AND SUNDAY ALONG THE NORTHERN AND CENTRAL COAST OF NORTH CAROLINA. WINDS WILL SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL OCCUR OVERNIGHT AND CONTINUE INTO SUNDAY. WINDS WILL THEN SUBSIDE SUNDAY EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMHX 190903 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 503 AM EDT SUN OCT 19 2008 ...STRONG NORTHERLY WINDS ARE EXPECTED ALONG THE NORTH CAROLINA COAST TODAY... .LOW PRESSURE INTENSIFYING WELL OFF THE COAST WILL CONTINUE TO MOVE NORTHEAST AWAY FROM THE AREA TODAY. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TODAY ALONG THE IMMEDIATE COAST AND OVER AREAS ADJACENT TO THE PAMLICO SOUND. WINDS WILL THEN SUBSIDE THIS EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. NCZ047-081-095-103-104-192100- /O.CON.KMHX.WI.Y.0012.000000T0000Z-081019T2200Z/ MAINLAND DARE-MAINLAND HYDE-CARTERET-OUTER BANKS DARE- OUTER BANKS HYDE- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 503 AM EDT SUN OCT 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. LOW PRESSURE INTENSIFYING WELL OFF THE COAST WILL CONTINUE TO MOVE NORTHEAST AWAY FROM THE AREA TODAY. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TODAY ALONG THE IMMEDIATE COAST AND OVER AREAS ADJACENT TO THE PAMLICO SOUND. WINDS WILL THEN SUBSIDE THIS EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMHX 191945 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 345 PM EDT SUN OCT 19 2008 ...STRONG NORTHERLY WINDS WILL GRADUALLY DIMINISH ALONG THE COAST THIS EVENING... NCZ081-095-192045- /O.CAN.KMHX.WI.Y.0012.000000T0000Z-081019T2200Z/ MAINLAND HYDE-CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 345 PM EDT SUN OCT 19 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DECREASE THIS EVENING. $$ NCZ047-103-104-200000- /O.EXT.KMHX.WI.Y.0012.000000T0000Z-081020T0000Z/ MAINLAND DARE-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 345 PM EDT SUN OCT 19 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. LOW PRESSURE INTENSIFYING WELL OFF THE COAST WILL CONTINUE TO MOVE NORTHEAST AWAY FROM THE AREA TONIGHT. THE STRENGTHENING LOW WILL PRODUCE STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS EARLY THIS EVENING OVER THE OUTER BANKS AND EXPOSED AREAS OF MAINLAND DARE COUNTY NEAR ALBEMARLE SOUND...PAMLICO SOUND AND THE ALLIGATOR RIVER. WINDS WILL THEN SUBSIDE LATE THIS EVENING AS LARGE HIGH PRESSURE BUILDS OVER THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMHX 200013 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 813 PM EDT SUN OCT 19 2008 ...NORTHERLY WINDS WILL CONTINUE TO DIMINISH OVERNIGHT... NCZ047-103-104-200115- /O.EXP.KMHX.WI.Y.0012.000000T0000Z-081020T0000Z/ MAINLAND DARE-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 813 PM EDT SUN OCT 19 2008 ...WIND ADVISORY HAS EXPIRED... NORTH WINDS CONTINUE TO DIMINISH ACROSS THE AREA THIS EVENING AND ARE NOW BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Oct 17, 8:33 PM EDT, 7 hours 43 minutes earlier.
Area forecast discussion, Oct 17, 8:33 PM EDT, 7 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
833 PM EDT FRI OCT 17 2008
.SYNOPSIS...
FRONT WILL STALL SOUTH OF THE AREA AS LOW PRESSURE DEVELOPS ALONG IT
AND MOVES OFFSHORE SATURDAY. HIGH PRESSURE WILL BUILD OVER THE AREA
SUNDAY AND MONDAY. A WEAK COLD FRONT DROPS THROUGH THE AREA
WEDNESDAY. HIGH PRESSURE WILL BUILD BACK OVER THE AREA THURSDAY AND
REMAIN THROUGH THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
RAIN OVERSPREADING THE AREA THIS EVENING ASSOCD WITH TIGHTENING
BAROCLINICITY ACRS EASTERN NC. A FEW POCKETS OF HEAVIER PCPN
LIKELY AS PRECIP WATERS INCREASE OVRNGT WITH RAINFALL AMOUNTS OF
ONE HALF INCH TO AN INCH PSBL.
UPDATED FCST TO LOWER OVRNGT MIN TEMPS A FEW DEGS BASED ON
CURRENT OB AND MOS TRENDS. LTL CHG NEEDED OTHERWISE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
MAY SEE LTL LUL IN PCPN ACTVTY SAT AM BTWN UPR LVL WVS. AS SFC WV
MVS ALNG FRNT AND DECENT UPR LVL ENERGY APPCHS FRM THE W ON SAT AFTN
WL SEE RESURGENCE OF ACTVTY. WRAP ARND MSTR WL HELP ENHANCE THIS AS
FRNT STRTS TO MV AWAY FRM THE AREA. UPR HGTS FALLG SO CUD SEE SUM
TSTMS SAT AFTN IN ERN SXNS. CAPE VALUES RMN LO AS DO LI/S...HWVR WI
COOLR 5H TEMPS WL MNTN ISOLD THNDR. INSTBLTY SPRNKLS SHUD CONT LT
SAT NGT INTO SUN AS UPR LO SWINGS THRU NC. GFS ACTUALLY CARRYING
FAIRLY HVY AMTS SAT NGT. WONT HIT IT AS HARD AS GFS. PWS WL BE OVR
1.5 INCH SAT. TEMPS WL BE ABT 10 DEGREES COOLR ON SAT AS TDY WI
INCRSD CLD CVR...PCPN...AND LWR HGTS. WL SEE SUM WRMG ON SUN AS SUN
STRTS TO POKE THRU THE CLD CVR. UPR LVL AND SFC RDG WL BLD BACK OVR
AREA MON WI HI TEMPS RETURNG TO THE 70S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
DRY COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY...WHICH WILL COOL
TEMPS A FEW DEGREES. HIGH PRESSURE WILL BUILD IN FROM THE NORTH
WEDNESDAY THROUGH FRIDAY. HIGH AND DRY EXTENDED FORECAST...WITH
GENERALLY HIGHS IN THE UPPER 60S/LOW 70S...AND OVERNIGHT LOWS UPPER
40S INLAND TO LOW 50S ALONG THE COAST.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
MAINLY MVFR ACRS THE AREA THIS EVE BUT CONDS SHUD BE LOWERING TO
IFR/LIFR AS PCPN BECOMES STEADIER OVRNGT. CIGS WILL ONLY VERY
SLOWLY IMPROVE FROM IFR TO MVFR THROUGH THE DAY SAT AS LOW LVL
MOISTURE WILL BE SLOW TO SCOUR OUT. EXPECT VFR CONDS SUN THROUGH
TUE. A WEAK AND DRY FRONT IS FCST TO MOVE ACROSS AREA LATE TUE.
&&
.MARINE...
FRONT STALLED JUST S OF AREA THROUGH TONIGHT. NLY WINDS WILL BE
15-20 KT...STRONGEST ACROSS THE NRN WATERS. WILL CONT SCA FOR THE
OFFSHORE WATERS N OF CAPE HAT FOR 4-6 FOOT SEAS...OTRW SCA CONDS
EXPECTED TO START FOR THE RMNDR CSTL WATERS SAT MORN CONTG FOR THE
SOUNDS THRU SUN EVE AND THE OFFSHORE WATERS THRU MON NGT.
A STG SHORTWAVE TROUGH DIVES ACROSS THE SERN STATES TONIGHT AND SAT
STRONG LOW PRESSURE DVLPG ALONG THE FRONT JUST OFFSHORE. MODELS CONT
TO SHOW NLY WINDS TO SCA CRITERIA N OF HATTERAS EARLY SAT MORNING
STRENGTHENING TO SCA CRITERIA ACROSS THE SOUTHERN WATERS BY MID DAY
SAT. WENT WITH SREF ENSEMBLE KEEPING WINDS BLO GALE CONDS 25 TO 30
KT THROUGH THE WEEKEND. WILL CONTINUE TO MONITOR MODEL TRENDS FOR
THE POSSIBILITY OF A GALE WARNING FOR SAT NIGHT AND SUN. SEAS BUILD
TO 10-12 FT SAT NIGHT AND SUN ESPECIALLY ACROSS THE NRN AND CNTRL
OFFSHORE WATERS. WINDS AND SEAS BEGIN TO SUBSIDE SUN NIGHT AS THE
LOW PULLS WELL E OF THE REGION AND HIGH PRES BUILDS INTO THE AREA.
WINDS ARE EXPECTED TO DROP BELOW SCA CRITERIA SUN NIGHT BUT SEAS
EXPECTED TO RMN AT SCA LEVELS THRU MON NGT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 11 PM EDT SUNDAY
FOR AMZ130-135.
SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 AM EDT TUESDAY
FOR AMZ154-156.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR AMZ150-152.
SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO MIDNIGHT EDT MONDAY
NIGHT FOR AMZ158.
&&
SYNOPSIS...CGG
NEAR TERM...CGG/BTC
SHORT TERM...CGG
LONG TERM...CQD
AVIATION...JAC/BTC
MARINE...JACHazardous weather outlook, Oct 17, 5:01 PM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 501 PM EDT FRI OCT 17 2008 NCZ029-044>047-079>081-090>094-098-182115- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 501 PM EDT FRI OCT 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-103-104-182115- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 501 PM EDT FRI OCT 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A HIGH RISK FOR RIP CURRENTS SATURDAY FOR BEACHES NORTH OF CAPE LOOKOUT. THE THREAT FOR HIGH RIP CURRENTS NORTH OF CAPE LOOKOUT MAY CONTINUE FOR SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:48 AM EDT | Gale Warning | MHX | 40 hr | |
| Oct 18, 4:34 PM EDT | Coastal Flood Advisory | MHX | 47 hr |
Nearby
Wind Advisories in North Carolina, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.